# SDR N6WA20140518003

- Difficulty date: May 18, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 24,489 hours, 16,613 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDLE CAUTION MSG INTERMITTENT SEVERAL TIMES IN FLIGHT.  PERFORMED OPERATIONS TEST OF PAX DOOR IAW AMM 52-11-00.  OPERATIONS TESTED GOOD, NO MSGS NOTED AT THIS TIME.
